# SDR FDEA201207022436

- Difficulty date: July 2, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N567FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46994
- Aircraft time: 73,442 hours, 25,379 cycles
- Engine: Ge CF66D
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Misrepaired
- Location: Zone 600
- Component: Slat, Doug
- Component part number: NRB60312
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RT WING NR 5 SLAT AFT SKIN MISREPAIRED. REPAIRED IAW EA 8-5100-162351.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REV 115.
